Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! I started using allegra for the symptoms of hay fever. It was prescribed by my physician. Then I started experiencing headaches and was nauseous. I went to my doc again, they measured my blood pressure and realized it was high. Could it be that allegro caused my blood pressure to go high?

Loading...


Hi there! I don’t think that allegra caused your high blood pressure but it is quite possible that your blood pressure was already high ant that allegro made it worse. Didn’t you have your blood pressure checked before your doc prescribed this antihistamine for you. It is very well known that allegro shouldn’t be used in people with high blood pressure.
Reply

Loading...

I have been using Allegra for a couple of years, this year my blood pressure has gone up. It seem to start when I started taking two pills aday. I'm going back to one for a test. I work out five days, decaf coffee, no alchohol, almost a vegetarian, don't smoke, and med. thin. It's either allegra or my thyroid meds are off. That's the next test. I just know that all other allergy meds gave me high BP.
Reply

Loading...

My mother who has high blood pressure and is on Micardis, took Allegra (not D but the regular kind) 180 mg once a day for 5 days and experienced headaches, nausea, cold sweats and high blood pressure.

Anyone that has high blood pressure beware.
Reply

Loading...

I have had great blood pressure my entire life. I am 69 and my blood pressure is consistently ``8/65. I started taking a lose dosage of allegra and when I went to the doctor last week he discovered my blood pressure was much higher than it usually is. Is it possible it is caused by the allegra
Reply

Loading...

I always had great bp 7/2011 130/68, start taking Allegra 180mg daily, 1/2012 bp170/98, 5,2012 bp 176/106. I definately think it is the Allegra, that is the only medication I take besides a multi vit.
Reply

Loading...

My B/P has been higher than normal with exercise and pretty healthy diet. The question came to mind if Allegra could be raising my B/P. I Googled my question and found you guys wondering the same thing. I think there is something to this. I'm going to go back to Zyrtec and monitor any changes.
Reply

Loading...